On Estimates of Deviation of Functions from Matrix Operators of Their Fourier Series by Some Expressions with -Differences of the Entries
Włodzimierz Łenski and
Bogdan Szal
Abstract and Applied Analysis, 2016, vol. 2016, 1-10
Abstract:
We generalize the results of Krasniqi 2012 and Wei and Yu 2012 to the case of -differences.
Date: 2016
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2016/9712878.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2016/9712878.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:9712878
DOI: 10.1155/2016/9712878
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().